Open Access
Translator Disclaimer
2001 Maximal Thurston–Bennequin number of two-bridge links
Lenhard Ng
Algebr. Geom. Topol. 1(1): 427-434 (2001). DOI: 10.2140/agt.2001.1.427

Abstract

We compute the maximal Thurston–Bennequin number for a Legendrian two-bridge knot or oriented two-bridge link in standard contact 3, by showing that the upper bound given by the Kauffman polynomial is sharp. As an application, we present a table of maximal Thurston–Bennequin numbers for prime knots with nine or fewer crossings.

Citation

Download Citation

Lenhard Ng. "Maximal Thurston–Bennequin number of two-bridge links." Algebr. Geom. Topol. 1 (1) 427 - 434, 2001. https://doi.org/10.2140/agt.2001.1.427

Information

Received: 24 May 2001; Revised: 26 July 2001; Accepted: 27 July 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 1056.57010
MathSciNet: MR1852765
Digital Object Identifier: 10.2140/agt.2001.1.427

Subjects:
Primary: 53D12
Secondary: 57M15

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top